# SDR DALA1014140965

- Difficulty date: June 16, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 53,723 hours, 40,165 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 12 AND 21 TO BE INOPERATIVE. MX REPLACED THE LIGHT ASSY AT ROW 21 AND RESEATED THE CONNECTOR AT SEAT 12.  AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.        (DLM88101583)
